# SDR AALA20000947

- Difficulty date: June 7, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 1379 - DURING LANDING MCI, NOSE GEAR LANDING GEAR FAILED TO FULLY EXTEND.  RECYCLED GEAR AND GEAR EXTENDED NORMALLY.  LANDED MCI WITHOUT INCIDENT.  LUBED NOSE LANDING GEAR, SWUNG NOSE GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
